# SDR CALA9701108

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FLOORBEAM CORRODED FROM BS 303-344, LBL 30 TO RBL 30.  THE CORROSION WAS REMOVED.  A T-CAP WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
